Xanax addicted pothead can’t watch TV without bursting into tears

Brain Hypersensitivity and Tension/Pressure Headaches and Sensitivity to TV
« on: May 08, 2019, 11:09:21 pm »

[Buddie]

Hi everybody,

Anyone else experiencing Tension/Pressure that hits you like a wave on the top of your head where it feels like someone is pushing you down? It’s really scary, I get dizzy and can’t walk. I also am really sensitive to noises (had to turn off the clocks in my house). And I am unusually sensitive/emotional to watching TV and news, I just feel very anxious and I cry when I normally NEVER cry, so I stopped watching it.

But, I am a HUGE Game of Thrones fan and it’s been really difficult/scary for me to watch the show because I get so much anxiety and I am scared I will have a stroke in my brain because it feels so weird! I feel like I know what part of my brain is being triggered with each different emotion. Anxiety/Stress gives me crazy Tension/Pressure Headaches, the other emotions feel like my brain is being stimulated with vibrations. Or I have goosebumps/chills in my brain (best way I can describe it), it’s just really weird and scary!

I’m scared to see my friends because I don’t know what emotion will be triggered with what they talk about or ask me, and how my brain is going to react to it! Has anyone else experienced this? If so, how long does it last? And do you have any coping tips or know of an OTC or herbal remedy? HELP!

I’m scared that this is permanent. I have been abusing Xanax for 13 years and started smoking marijuana, heavily for the past 2 years. I have a very high tolerance. The past 4 months I was pretty much smoking marijuana ALL DAY and night since I had really bad insomnia and was taking anywhere from 2 1/2-4 mgs of Xanax. About a month and a half ago I quit marijuana and smoking cigarettes, cold turkey. And decided to start tapering off Xanax by.25mg each week, but I started at 2mgs. And I think I reduced it too quickly and also the withdrawal from marijuana, I feel has magnified my withdrawal symptoms.

I feel like I’m going crazy and turning into a major hermit out of fear. Can anyone help, please? 🙏

Super-long benzo taper produces hallucinations, twitching over entire body, inability to sleep, hundreds of doctor visits

Bucksfan - going off clonazepam (20 years) need help please.
« on: July 10, 2018, 07:46:21 am »

[Buddie]

hi. my name is mike and i have been on clonazepam for 20 years (1 mg) and am tapering off it (down to 0.5 mg). i and am very sick and i think i have been in withdrawal for 15 years and never knew it. i have had hundreds of doctor visits and many hundreds of blood tests and they can’t find anything wrong with me.

the symptoms i have been having for 15 years are:

-terrible inflammation in my joints especially my sacrum and shoulders, neck and spine. has recently moved to my toe and sometimes my kness
-terrible and excruciating muscle spasms in my back, shoulders, right toe and my sacrum
cannot sleep (4-10 hours per a week maybe)
-terrible pain in my right toe (epsom salt seems to help).
terrible constipation (seriously feel like i am gonna die from this)
-ears ringing
-incontinence and trouble urinating
-random fluttering heart palpitations
random twitching of muscles all over the body when i feel like i might have to go to the bathroom (#2)
audible hallucinations (sounds like someone is clapping to boards together right when someone first starts talking. it’s a loiud CRACK! type noise
visual hallucinations – when my dose gets to low to fast (was down to 1/4 mg) the wood panel on the door looked like a conveyer belt moving
feel like my brain is floating outside of my head in the upper right front part.
-my face feels hot while at the same time my body feels cold and my temp drops to 96.3 randomly

the reason i think the clonazepam is causing all this is because i forgot to take a dose a few years a go and as the day went on my muscles loostened up and i could urinate properly. then i realized i forgot to take the dose. so i took the dose immediately and about 20 minutes after taking the dose my ears started ringing, i tried to uirinate and it was difficult again and then about 45 mins later my back muscles spasm’d as well.

so i was’t sure at the time why i felt better and then i missed a dose again and i felt better again – exact same thing as before.

then it happened again and that was when i thought wait.. maybe it is this clonazepam that is making me sick? so i intentionally didn’t take a dose for a couple hours and felt great and then i consciously remembered how i felt before taking the dose compared to afterward and it was apparent that this drug was making me sick all these years.

for the last 20 years i have been on it i have had terrible muscle spasms and i now suspect it has been this all along. can anyone confirm this might be the cause? the doctors cannot figure anything out except when i get too inflamed they give me prednisone which drops the inflammation and then the muscle spams stop.

so i started to taper off it about a year and a half ago and i am having terrible time with this.

can anyone help me with the terrible muscle spams and sleep problems or general advise.

thanks